Alert archive / Michigan / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 69, NWS Marquette, MI
NWS Marquette, MI issued this severe thunderstorm warning at Sep 22, 2017, 11:31 AM EDT for Houghton County, Keweenaw County, Michigan. It was in force for 44 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 22, 2017, 11:31 AM EDT (15:31 UTC)
- Expired
- Sep 22, 2017, 12:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Marquette, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Houghton County, MI, Keweenaw County, MI
The radar
The Marquette radar (KMQT), 91 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 22, 11:37 AM EDT | HAIL 1 | Laurium, MI | HAIL UP TO QUARTER SIZE FALLING. |
| Sep 22, 11:40 AM EDT | HAIL 0.75 | 1 N Calumet, MI | ONE HALF TO THREE QUARTER INCH DIAMETER HAIL REPORTED AT CENTENNIAL HEIGHTS. |
| Sep 22, 11:45 AM EDT | HAIL 0.88 | 6 Sw Gay, MI | PEA TO NICKEL SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 3.5 hours before the alert went out and 314 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1154 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- -57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
942
WUUS53 KMQT 221531
SVRMQT
MIC061-083-221615-
/O.NEW.KMQT.SV.W.0069.170922T1531Z-170922T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
1131 AM EDT FRI SEP 22 2017
The National Weather Service in Marquette has issued a
* Severe Thunderstorm Warning for...
Keweenaw County in western Upper Michigan...
Northeastern Houghton County in western Upper Michigan...
* Until 1215 PM EDT
* At 1130 AM EDT, a severe thunderstorm was located near Hubbell, or
7 miles east of Houghton, moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Houghton, Calumet, Eagle Harbor, Copper Harbor, Eagle River,
Hancock, Laurium, Lake Linden, Brockway Mountain, Bete Grise,
Houghton County Airport and Lac La Belle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4745 8766 4734 8766 4733 8768 4732 8784
4727 8789 4716 8812 4704 8818 4690 8841
4726 8867 4755 8807 4755 8781
TIME...MOT...LOC 1530Z 252DEG 35KT 4712 8840
HAIL...1.00IN
WIND...<50MPH
$$
Kluber2 follow-up statements
170
WWUS53 KMQT 221547
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
1147 AM EDT FRI SEP 22 2017
MIC061-083-221615-
/O.CON.KMQT.SV.W.0069.000000T0000Z-170922T1615Z/
Keweenaw MI-Houghton MI-
1147 AM EDT FRI SEP 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR KEWEENAW AND NORTHEASTERN HOUGHTON COUNTIES...
At 1147 AM EDT, severe thunderstorms were located along a line
extending from near Eagle Harbor to 10 miles northeast of The Lower
Entrance of Portage Canal, moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Copper Harbor, Brockway Mountain, Bete Grise, Lac La Belle, Gay,
Delaware, and Keweenaw Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4745 8766 4734 8766 4733 8768 4732 8784
4727 8789 4716 8813 4704 8818 4690 8841
4726 8831 4755 8807 4755 8781
TIME...MOT...LOC 1547Z 264DEG 35KT 4748 8809 4705 8825
HAIL...1.00IN
WIND...<50MPH
$$
Kluber733
WWUS53 KMQT 221601
SVSMQT
Severe Weather Statement
National Weather Service Marquette MI
1201 PM EDT FRI SEP 22 2017
MIC061-221610-
/O.CAN.KMQT.SV.W.0069.000000T0000Z-170922T1615Z/
Houghton MI-
1201 PM EDT FRI SEP 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUGHTON COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4750 8781 4745 8766 4734 8766 4733 8768
4733 8782 4727 8789 4719 8805 4719 8808
4725 8811 4751 8791
TIME...MOT...LOC 1600Z 252DEG 35KT 4751 8797 4708 8813
$$
MIC083-221615-
/O.CON.KMQT.SV.W.0069.000000T0000Z-170922T1615Z/
Keweenaw MI-
1201 PM EDT FRI SEP 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT
FOR KEWEENAW COUNTY...
At 1200 PM EDT, severe thunderstorms were located along a line
extending from near Brockway Mountain to 10 miles south of Gay,
moving east at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Copper Harbor, Bete Grise, and Keweenaw Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4750 8781 4745 8766 4734 8766 4733 8768
4733 8782 4727 8789 4719 8805 4719 8808
4725 8811 4751 8791
TIME...MOT...LOC 1600Z 252DEG 35KT 4751 8797 4708 8813
HAIL...1.00IN
WIND...<50MPH
$$
KluberWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 8:00 AM EDT, 3 hours 31 minutes earlier.
Area forecast discussion, Sep 22, 8:00 AM EDT, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Marquette MI 800 AM EDT Fri Sep 22 2017 .SHORT TERM...(Today and tonight) Issued at 504 AM EDT FRI SEP 22 2017 Tricky forecast today with convection potential through at least late morning. Hi-res models have been back and forth on when and if a line of showers and thunderstorms tracks across the U.P. If the storms do cross the area this could keep the temperatures a bit lower through at least the first half of the day. Today: Strong moisture transport/moisture convergence on the nose of a LLJ and along a warm front lifting northward through the area will continue to be the focus of showers and thunderstorms this morning. Some of the hi-res models try to develop an MCS over western MN early this morning and them shift it eastward into the west half of the area by mid morning into the early afternoon hours, but it may be tough for the storms to make it too far east into the U.P. with 850mb ridging in place along with diminishing LLJ/convergence and a bit lower MUCAPE over the east half of the U.P. Still worth keeping the mention of at least scattered showers and thunderstorms in the forecast through early afternoon. The moisture transport weakens throughout the day as the LLJ diminishes by mid to late morning and the associated convergence weakens and lifts to the northeast of the area. This should bring an end to the shower and thunderstorm activity across much of the area as a very warm nose of air slides in aloft by early to mid afternoon. In fact, 850 temps are progged to warm to around 25C by early afternoon, which will allow temperatures to warm into at least the mid 80s across much of the area. The exceptions will be over the east half of the U.P. down wind of Lake MI on southerly winds. On top of the hot temperatures today, increasing moisture, with dewpoints in the upper 60s to around 70, will make it feel very uncomfortable. Many locations will likely see heat index values around 90 or in the low 90s by mid to late afternoon. Tonight: A surface low over the Plains is expected to lift northeastward to the MN/Ontario border by 06Z/23. This along with another developing LLJ over the far western U.P./Western Lake Superior and much of norhtern MN will allow for increasing chance of showers and thunderstorms. Again, similar to last night into early Friday morning, the main area of concentraition will mostly likely be over northn MN; however, where the stronger moisture transport/convergence is likely to set up on the nose of the LLJ. Where thunderstorms do form, some of them may become strong to marginally severe as effective shear increases with LLJ development. The rest of the U.P. will remain capped and far enough away from the main system dynamics to force any showers and thunderstorms. .LONG TERM...(Saturday through Thursday) Issued at 455 AM EDT FRI SEP 22 2017 Models suggest that a slowly progressive but amplified pattern will prevail with a prominent mid/upper level ridge over the Great Lakes this weekend giving way to troughing by the middle of next week. Much above normal temps and dewpoints are expected into Monday with record highs and record high mins likely for many locations. Saturday into Sunday, even with a strong subsidence inversion under the 590 DM ridge over the region, forecast mixing to near 850 mb temps around 20C will support readings in the upper 80s over much of the area except downwind of Lake Michigan. Adding to the discomfort will be dewpoints into the mid and upper 60s. Low temps should also remain in the upper 60s with some downslope locations around 70. Capping should be strong to minimize shra/tsra chances, per NAM/ECMWF keeping the pcpn to the north and west. However, the frontal zone over ne MN into wrn Lake Superior by late Saturday may allow some shra/tsra into the far west from IWD to CMX by late Saturday into Saturday evening, per GEM/GFS/GEFS. Mon-Tue, shra/tsra chances should increase by late Monday into Monday night as the mid level trough advances into the plains and the front approaches. The best chance for rain is expected by Tuesday as a stronger shrtwv and associated low lifts ne near Lake Superior and drags the front through the area. Although temps will remain above normal, greater cloud cover will keep max readings mainly in the 70s Monday and the upper 60s to mid 70s Tuesday. Wed-Thu, Cooler/drier air should finally take over with breezy wnw winds behind the front. 850 mb temps dropping to around 1C along with wrap-around moisture will bring potential for some sct light showers. Highs will drop back into upper 50s to mid 60s Wed and the upper 50s by Thursday. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 800 AM EDT FRI SEP 22 2017 KSAW will have continued to see lowered ceilings early in the TAF period; however, this should rapidly improve after sunrise. After that all TAF sites should become VFR for much of the remaining TAF period. The main issues will be a line of ongoing showers and thunderstorms moving into KIWD first then KCMX and KSAW. IFR conditions are possible as this line of thunderstorms pushes through each site. This will be due to both heavy rainfall along with briefly lowered ceilings. LLWS will develop once again overnight tonight as a low-level jet develops. && .MARINE...(For the 4 AM Lake Superior forecast issuance) Issued at 504 AM EDT FRI SEP 22 2017 Low to mid 60s dewpoints sliding across Lake Superoior are expected to linger into early next week bringing patchy fog for several days across the lake. Some of the fog could be locally dense at times. Expect winds to generally be below 20 knots through the early part of next week under a weak pressure gradient. && .MQT WATCHES/WARNINGS/ADVISORIES... Upper Michigan... None. Lake Superior... None. Lake Michigan... Dense Fog Advisory until 11 AM EDT this morning for LMZ221. && SHORT TERM...KEC LONG TERM...JLB AVIATION...KEC MARINE...KEC
Hazardous weather outlook, Sep 22, 5:50 AM EDT, 5 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Marquette MI 550 AM EDT Fri Sep 22 2017 MIZ001>007-009>014-084-085-231000- Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce- Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft- Southern Houghton-Northern Schoolcraft- 550 AM EDT Fri Sep 22 2017 /450 AM CDT Fri Sep 22 2017/ This Hazardous Weather Outlook is for portions of western Upper Michigan and central Upper Michigan. .DAY ONE...Today and Tonight Thunderstorms are possible today over the west half of Upper Michigan. An isolated severe thunderstorm, producing large hail, is possible over western Upper Michigan. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms are possible periodically over western Upper Michigan late Saturday through Sunday night. Any of the thunderstorms Saturday through Sunday night could produce very heavy rainfall. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LSZ162-240>251-263>267-231000- Lake Superior west of a line from Saxon Harbor WI to Grand Portage MN beyond 5NM-Saxon Harbor WI to Black River MI- Black River to Ontonagon MI- Ontonagon to Upper Entrance of Portage Canal MI- Upper Entrance of Portage Canal to Eagle River MI- Eagle River to Manitou Island MI- Manitou Island to Point Isabelle MI- Point Isabelle to Lower Entrance of Portage Canal MI- Lower Entrance of Portage Canal To Huron Islands MI Including Keweenaw and Huron Bays-Huron Islands to Marquette MI- Marquette to Munising MI-Munising to Grand Marais MI- Grand Marais to Whitefish Point MI- Lake Superior from Saxon Harbor WI to Upper Entrance to Portage Canal MI 5NM off shore to the US/Canadian border including Isle Royale National Park- Lake Superior from Upper Entrance to Portage Canal to Manitou Island MI 5NM off shore to the US/Canadian Border- Lake Superior West of Line from Manitou Island to Marquette MI Beyond 5NM from shore- Lake Superior East of a line from Manitou Island to Marquette MI and West of a line from Grand Marais MI to the US/Canadian Border Beyond 5NM from shore- Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off shore to the US/Canadian border- 550 AM EDT Fri Sep 22 2017 /450 AM CDT Fri Sep 22 2017/ This Hazardous Weather Outlook is for portions of Eastern Lake Superior...Central Lake Superior and Western Lake Superior. .DAY ONE...Today and Tonight Thunderstorms are possible today over western Lake Superior. The strongest storms may produce some large hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Thunderstorms are possible periodically over mainly western Lake Superior Saturday through Sunday night. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. LMZ221-248-250-231000- Green Bay North of line from Cedar River MI to Rock Island Passage-Seul Choix Point to Point Detour MI- 5NM East of a line from Fairport MI to Rock Island Passage- 550 AM EDT Fri Sep 22 2017 This Hazardous Weather Outlook is for portions of Northern Lake Michigan. .DAY ONE...Today and Tonight Dense fog is expected this morning. See the latest Marine Weather Message for further details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... The need for weather spotter reports is not anticipated at this time. JLB
In the hours before
Special weather statement, Sep 22, 10:30 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Marquette MI
1030 AM EDT FRI SEP 22 2017
MIZ001-221530-
Keweenaw MI-
1030 AM EDT FRI SEP 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR ISLE ROYALE UNTIL 1130 AM EDT...
At 1030 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Grand Portage to 23 miles
southwest of Windigo. Movement was northeast at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Mott Island Park Headquarters, Siskiwit Lake, Windigo, Rock Harbor
and Mount Desor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
LAT...LON 4829 8841 4818 8832 4813 8833 4800 8851
4780 8913 4778 8919 4779 8923 4794 8930
TIME...MOT...LOC 1430Z 240DEG 53KT 4805 8962 4761 8937
KluberSpecial weather statement, Sep 22, 10:48 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Marquette MI
1048 AM EDT FRI SEP 22 2017
MIZ001-003-221530-
Keweenaw MI-Houghton MI-
1048 AM EDT FRI SEP 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR KEWEENAW AND NORTHERN HOUGHTON
COUNTIES UNTIL 1130 AM EDT...
At 1048 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 23 miles south of Windigo to 12 miles northeast
of Ontonagon. Movement was east at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Houghton, Calumet, Eagle Harbor, Eagle River, Hancock, Laurium,
Chassell, Lake Linden, South Range, Redridge, Houghton County Airport
and Phoenix.
LAT...LON 4722 8807 4701 8830 4700 8893 4703 8894
4700 8897 4700 8911 4704 8913 4709 8900
4718 8892 4750 8830 4752 8826 4752 8808
TIME...MOT...LOC 1448Z 250DEG 44KT 4757 8914 4697 8910
KluberLocal storm report, Sep 22, 11:05 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1105 AM EDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM TSTM WND GST FREDA 47.14N 88.82W
09/22/2017 M46 MPH HOUGHTON MI TRAINED SPOTTER
&&
BBLocal storm report, Sep 22, 11:21 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1121 AM EDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM HAIL 4 SE REDRIDGE 47.11N 88.71W
09/22/2017 E0.75 INCH HOUGHTON MI TRAINED SPOTTER
&&
BBSpecial weather statement, Sep 22, 11:22 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Marquette MI
1122 AM EDT FRI SEP 22 2017
MIZ001-003-221615-
Keweenaw MI-Houghton MI-
1122 AM EDT FRI SEP 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR KEWEENAW AND NORTHERN HOUGHTON
COUNTIES UNTIL 1215 PM EDT...
At 1121 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Eagle River to near South
Range. Movement was east at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Houghton, Calumet, Eagle Harbor, Copper Harbor, Eagle River, Hancock,
Laurium, Chassell, Lake Linden, South Range, Brockway Mountain and
Bete Grise.
LAT...LON 4749 8758 4732 8780 4731 8787 4716 8813
4703 8818 4694 8830 4700 8893 4703 8894
4701 8896 4702 8909 4736 8858 4752 8826
4752 8816
TIME...MOT...LOC 1521Z 254DEG 44KT 4748 8843 4703 8872
KluberLocal storm report, Sep 22, 11:28 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
1128 AM EDT FRI SEP 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM TSTM WND GST ONTONAGON 46.87N 89.31W
09/22/2017 E41 MPH ONTONAGON MI MESONET
TIME ESTIMATED BY RADAR.
&&
BBThe office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 10:56 PM EDT | Marine Dense Fog Advisory | MQT | 11 hr | |
| Sep 22, 9:52 AM EDT | Special Marine Warning | MQT | 83 min | |
| Sep 22, 10:30 AM EDT | Special Weather Statement | MQT | 60 min | |
| Sep 22, 10:48 AM EDT | Special Weather Statement | MQT | Keweenaw | 42 min |
| Sep 22, 11:03 AM EDT | Special Marine Warning | MQT | 57 min | |
| Sep 22, 11:16 AM EDT | Severe Thunderstorm Warning | MQT | Gogebic | 59 min |
| Sep 22, 11:22 AM EDT | Special Weather Statement | MQT | Houghton, Keweenaw | 53 min |
| Sep 22, 11:45 AM EDT | Special Marine Warning | MQT | 60 min | |
| Sep 22, 11:48 AM EDT | Special Marine Warning | MQT | 57 min | |
| Sep 22, 12:05 PM EDT | Severe Thunderstorm Warning | MQT | Gogebic, Ontonagon | 55 min |
| Sep 22, 12:33 PM EDT | Special Weather Statement | MQT | Marquette | 57 min |
| Sep 22, 12:37 PM EDT | Special Weather Statement | MQT | Ontonagon | 53 min |
| Sep 22, 12:47 PM EDT | Severe Thunderstorm Warning | MQT | Baraga, Houghton, Iron | 58 min |
| Sep 22, 1:12 PM EDT | Special Marine Warning | MQT | 2 hr | |
| Sep 22, 1:23 PM EDT | Special Weather Statement | MQT | Marquette | 67 min |
| Sep 22, 1:34 PM EDT | Special Weather Statement | MQT | Dickinson | 56 min |
| Sep 22, 1:50 PM EDT | Severe Thunderstorm Warning | MQT | Marquette | 40 min |
| Sep 22, 2:23 PM EDT | Special Weather Statement | MQT | Alger, Delta, Dickinson, Menominee | 82 min |
| Sep 22, 2:25 PM EDT | Special Marine Warning | MQT | 2 hr | |
| Sep 22, 2:45 PM EDT | Severe Thunderstorm Warning | MQT | Alger, Delta, Schoolcraft | 45 min |
| Sep 22, 3:39 PM EDT | Special Weather Statement | MQT | Luce, Schoolcraft | 51 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.